MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM
Model Number 01.18.142
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-dec-2019.Lot 155236: (b)(4) items manufactured and released on 07-mar-2016.Expiration date: 21.02.2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Preliminary investigation performed by r&d project manager femoral stem shows ha residual in central and proximal part of the stem.Neck taper with sign of revision.Clinical evaluation performed by medical affairs manager.Partial hip revision surgery (femoral component) performed 3 years after primary cementless total hip arthroplasty.No information concerning patient age, general health status and comorbidities is available.Radiographic images provided show the presence of radiolucent lines around the stem and signs of stress shielding.Aseptic loosening is a possible literature described adverse event after cementless total hip arthroplasty and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery performed 2 years after primary due to stem loosening.
 
Additional Manufacturer Narrative
Visual inspection performed by medacta r&d hip project manager: visual investigation highlights residual ha on the proximal stem, in line with the revision cause stated by the surgeon.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9525235
Report Number3005180920-2019-01109
Device Sequence Number2651160
Product Code LZO
UDI-Device Identifier07630030804182
UDI-Public07630030804182
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2021
Device Model Number01.18.142
Device Catalogue Number01.18.142
Device Lot Number155236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;